# SDR SWIA202162466

- Difficulty date: August 24, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT WASTE WATER SYSTEM, CANNON PLUG DOUBLER HAS CHAFFING (MARKED)    (C-CHECK RO 11/10/2021)   REPLACED AFT LAV WASTE WATER SYSTEM, CANNON PLUG DOUBLER / SACRIFICIAL PLATE WITH NEW PN: SH670-37567-1 PO: T62435, REF DWG # SH670-37560, REV -E. PERFORMED PRESSURE LEAK CHECK OF THE AFFECTED AREA REF CRJ-700 AMM 21-31-00-910-801 (CONFIG A01). NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
